# SDR MASA200601870

- Difficulty date: July 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 5,863 hours, 4,204 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6681 TUS - O/B SPOILERON AND O/B FLIGHT SPOILER CAUTION MESSAGE ON LANDING.  MX RESET THE SYSTEM.
